Vit C/Absorbic Acid & stomach problems

Discussion in 'Fibromyalgia Main Forum' started by tandy, Sep 26, 2005.

  1. tandy

    tandy New Member

    Hi guys~
    Just wanting to know if anyone else has trouble taking vit. c??
    I'm not sure if its the C but it seems to cause my upper stomachache??
    Is this possible?
    or am I imagining it? (cause it could be something else thats for sure)
    Thanks
    :) Tandy
  2. jana15

    jana15 New Member

    Hi Tandy,

    I had that problem with vit C and my Dr started me on twice weekly intravenous vit C (very large doses) which my body handled much better as it avoided the gastro/intestional system. As to whether or not it did any good? I don't know but I felt great for a couple of days after each treatment. I finally found the cost prohibitive otherwise I think I'd give it another go.

    Cheers Jana
  3. tansy

    tansy New Member

    this form of vit C to irritate the stomach. There are alternatives such as calcium or magnesium ascorbate.

    I too had IV vit C and had the same improvements for a few days each time. Towards the end of my course this progressed to an overall improvemetn which lasted some time. The doctor who provided these did so at cost, so I was able to keep them going for long enough. I had many good months as a result of IV vit C being added into the protocol I was on then.

    love, Tansy
  4. tandy

    tandy New Member


    I beleive its too acidic for me.??

    I'll check for another kind/brand.
    or even ask doc. about IV.

    Take care,..and again Thanks for replying~
  5. turquoise

    turquoise Member

    Try sodium ascorbate powder instead. I have used Bronson for years with no problem.
  6. tandy

    tandy New Member

    Love the name!! Hope I spelled it right? lol

    I'll look into that brand in powder.

    My hunch could be right on this time.

    Hugs
    tandy